# SDR SWI2024F00002

- Difficulty date: November 28, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL LANDING COMMON TO THE FS,280.00 BEAM BETWEEN RBL12 AND LBL12 CORRODED (MARKED).   (C-CHECK RO 1/19/2024)   INSTALLED NEW FLOOR SUPPORT ANGLE ASSY. P/N CC670-34095 AT FS 280.00 BEAM BETWEEN LBL12 AND RBL 12 REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND DWG. NO. CC670-34010 REV. K. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
